Scalp issues!

Hey everyone,

Hope you are all doing okay :)

I was wondering if anyone has had this..

4 days ago an area of my scalp became lumpy, red and sore. Now the skin is all peeling off and is super delicate. It's bleeding really easily. I've also lost the hair from that area. Any idea?

Currently taking azthioprine but didn't think it would cause all the inflammation if the hair loss was due to that?

Thanks

6 Replies

oldestnewest
  • Been diagnosed with Bechets for 1 year

  • Hi.

    tacrolimus ointment 0.1 % is the only thing that helps me. It started about 5 years ago

    big red lumps (loads of hair loss as a result). the doctors pondered for a while what the best option was at tablets etc didn't do anything. Its allowed me to grow some hair back but have to keep it short

  • After about 4 mos on that stuff, my hair was falling out in huge clumps. It's apparently a common side effect and some told me to wait it out. My ponytail was getting smaller and smaller....so we (rheumy and I) decided to discontinue the med as there seemed to be no benefits seen fr it anyway.

    I will also add that if you've been on steroids for lengths of time-i recently found out the hard way that it thins your skin right out! My skin peels away and bleeds easily-my face,my scalp,my hands,ears.....looks like injuries/scratches.

    Good luck-have it looked at:)

  • P.s. Hair grew back after I discontinued the imuran. Thank God:)

  • I get sore lumps on my scalp v. Tender and boil like to. I use cold compresses to help take the inflammation down and it works v. Well.

  • My son had that too. He got a prescription for medicated shampoo that u use for psoriasis and it worked or it may be that he went from acyclivir to famcyclovir

You may also like...